I had voluma injected into my cheek area to reconstruct damage caused from Kenacort injections for a sterile abscess 3 years ago. I had a terrible immune response and after 6 weeks of antibiotics/oral steroids I still have obvious hard lumps under my eye area. I am going to have the voluma dissolved in 3 weeks time. . . But is there any relief recommended for the interim? Gentle massage? Help. . I feel awful. .
Voluma is a great product but I do not inject it in the eye area since it is so thick and can swell. If you have nodules I would recommend waiting to see if they resolve or Vitrase injected to dissolve them. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.